# SDR AALA20090921TUL15

- Difficulty date: August 18, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 58,534 hours, 30,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTING WEAK.  REPLACED BATTERY PACK.
